Jan 5, 2006
And it works! VL undetectable and T-cells are stable.
But in the past month, I've developed nausa that I have never had before, about an hour after dosing and it lasts for a good 4 hrs, then fades away.
Is this common? Or sign of something else? Suggeestions?
| Response from Dr. Henry
You need to discuss with your HIV specialist. Liver problems, lactic acidosis, pancreatitis, internal fat increases, gastric or esophageal problems and other conditions can cause new onset nausea. Some of those problems can sometimes be related to your HIV drugs. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Hpv After Getting Scratched Sign Of HIV AIDS
- Itchy Balls After Eating Sperm Sign Of HIV AIDS
- Itchy Balls After Rubbing Vagina Sign Of HIV AIDS
- Jock Itch After Nipple Biting Sign Of HIV AIDS
- Painful Red Spots After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.